Heilpflanzen-Welt - Die Welt der Heilpflanzen!
Heilpflanzen-Welt - Natürlich natürlich!
September 2019

J Dermatol. 1995 Oct; 22(10): 795-800.

A case of drug eruption caused by the crude drug Boi (Sinomenium stem/Sinomeni caulis et Rhizoma).

Okuda T, Umezawa Y, Ichikawa M, Hirata M, Oh-i T, Koga M.

Division of Dermatology, Tokyo Medical College Hachioji Medical Center, Tokyo, Japan.

We report a case of drug eruption caused by the crude drug Boi. A 41-year-old female patient had been diagnosed with chronic rheumatoid arthritis in the department of internal medicine. After ingestion of a decoction of the crude drug Boi for the alleviation of arthralgia, a slight fever developed, which was followed by systemic edematous erythema with itching. HPLC showed that the main components of the crude drug Boi are sinomenine and magnoflorine. The results of patch tests were negative for all oral drugs that the patient had been taking. Oral ingestion tests showed that the patient showed positive reactions to the as-is Boi boiling-water decoction and 1/10-volume sinomenine. Based on this, the drug eruption was judged to be caused by sinomenine. It is considered the first time that the causative component of a drug eruption was confirmed by oral ingestion tests with components of a crude drug of Kampo medicine (Sino-Japanese traditional medicine).


Search only the database: 

© Top Fit Gesund, 1992-2019. Alle Rechte vorbehalten – ImpressumDatenschutzerklärung